Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: stenox

  1. #1
    block is offline Associate Member
    Join Date
    Aug 2001
    Posts
    370

    stenox

    would there be any reason the stenox ie halo at 40mg ed be makeing my nips sore to the touch and makeing me sick to my stomach

    block

  2. #2
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Are you taking the Halo with food?If not,that's probably why.

    What else are you running with the Halo?

    ~Pinnacle~

  3. #3
    block is offline Associate Member
    Join Date
    Aug 2001
    Posts
    370
    test tren a-dex hgh t3 just addes the halo about a week later this happened.

  4. #4
    FlyByU's Avatar
    FlyByU is offline Associate Member
    Join Date
    Aug 2005
    Location
    Australia
    Posts
    298
    40mg is a shit load of halo! Why are you taking that much? It doesn't aromatize though, so shouldn't effect your nips.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •